# SDR F3LA201908140075

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 14,467 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN FLOOR LIGHTS ON 14-15-16 A/C RIGHT SIDE AND 19-24 ALL OTHER OFF.    PERFORMED CIDS RESET PER AMM 23-73-00-PB 501 AC OK TO CONTINUE OPS CHECK NORMAL MCC NOTIFIED
